Vol. 1, No. 1, 2008

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 1, No. 1, 2008

Five-point boundary value problems for $n$-th order differential equations by solution matching
1–7

Johnny Henderson, John Ehrke and Curtis Kunkel

Parity of the partition function and the modular discriminant
9–19

Sally Wolfe

Qualitative behavior and computation of multiple solutions of singular nonlinear boundary value problems
21–31

Grey Ballard and John Baxley

Maximal subgroups of the semigroup of partial symmetries of a regular polygon
33–45

Thomas L. Shelly and Janet E. Mills

Divisibility of class numbers of imaginary quadratic function fields
47–58

Adam Merberg

Patch and crossover planar dyadic wavelet sets
59–90

A. J. Hergenroeder, Zachary Catlin, Brandon George and David R. Larson

Difference inequalities, comparison tests, and some consequences
91–100

Frank J. Palladino

On the asymptotic behavior of unions of sets of lengths in atomic monoids
101–110

Paul Baginski, Scott Thomas Chapman, Natalie Hine and João Paixão

An asymptotic for the representation of integers as sums of triangular numbers
111–121

Atanas Atanasov, Rebecca Bellovin, Ivan Loughman-Pawelko, Laura Peskin and Eric Potash